skin-hair-icon

Skin infection

She gets boils on skin where dermatologist sugested for aziotromicin500 mg ,vitamin for 2 months. He said due to impurities in blood.after 6 month again I had to take the same course due to infection. Again now the same problem,what to do
views-icons 85 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Skin infection

doctor profile image
Answered
Repeated courses of same antibiotic may not help; you may have got boils due to organisms resistant to certain antibiotics. Therefore you may need to send pus for culture and sensitivity as per guidance of the dermatologist. Further you may require a decolonization regime to prevent recurrences. Meet a dermatologist so that he can explain details of the same to you. Also take adequate measures to maintain personal hygiene and general cleanliness.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO